# SDR AALA20140307007

- Difficulty date: March 7, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 44,951 hours, 21,284 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU INFLIGHT DFW ORF CREW REPORTED AUTOPILOT & AUTO THROTTLES WOULD NOT ENGAGE & ENG ANTI-ICE FAILED.  FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  REPLACED NR 2 DIGITAL FLIGHT GUIDANCE COMPUTER.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
